This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
J. D. Tamarkin, “On some general problems of the theory of ordinary linear differential equations,” Petrograd (1917).
J. D. Tamarkin, “Some general problems of the theory of ordinary linear-differential equations and expansion of an arbitrary function in series of fundamental functions,” Math. Z.,27, No. 1, 1–54 (1928).
M. Picone, “Equazione integrale traducente il piu generale probleme lineare,” Atti Acad. Naz. Lincei Rend. Cl.,15, No. 6, 942–948 (1932).
B. P. Paneyakh, “On some nonlocal boundary-value problems for linear differential operators,” Mat. Zametki,35, No. 3, 425–434 (1984).
A. V. Bitsadze and A. A. Samarskii, “On some of the simplest generalizations of linear elliptic problems,” Dokl. Akad. Nauk SSSR,185, No. 4, 739–740 (1969).
A. L. Skubachevskii, “On some nonlocal elliptic boundary-value problems,” Differents. Uravn.,18, No. 9, 1590–1599 (1982).
J. Necas, Les méthodes directes en théorie des équations elliptiques, Académie Tchécoslovaquienne des Sciences, Prague (1967).
M. I. Vishik, “On strongly elliptic systems of differential equations,” Mat. Sb.,29 (71), 615–676 (1951).
N. Dunford and J. T. Schwartz, Linear Operators. Part II: Spectral Theory. Self-Adjoint Operators in Hilbert Space, Wiley-Interscience, New York (1963).
A. L. Skubachevskii, “On the spectrum of some nonlocal elliptic boundary-value problems,” Mat. Sb., 117(159), 548–558 (1982).
A. L. Skubachevskii, “Elliptic problems of A. V. Bitsadze and A. A. Samarskii,” Dokl. Akad. Nauk SSSR,278, No. 4, 813–816 (1984).
A. A. Dezin, General Problems of the Theory of Boundary Problems [in Russian], Nauka, Moscow (1980).
Translated from Matematicheskie Zametki, Vol. 38, No. 4, pp. 587–598, October, 1985.
In conclusion, we remark that in the investigation of the problems considered in this paper we have, in a number of cases, also made use of the methods in .
About this article
Cite this article
Skubachevskii, A.L. Nonlocal boundary-value problems with a shift. Mathematical Notes of the Academy of Sciences of the USSR 38, 833–839 (1985). https://doi.org/10.1007/BF01158411